MathSciNet Relay Station
MathSciNet bibliographic data
MR764150 62F04 (62F05)
Birgé, Lucien Sur un théorème de minimax et son application aux tests. (French) [A minimax theorem and its application to tests] Probab. Math. Statist. 3 (1984), no. 2, 259–282.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement